# SDR 03FDEA00848

- Difficulty date: April 26, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP VANE, INBOARD NR 1 VANE TRACK FITTING FWD MOUNT HOLE CORRODED.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-69349 - WINGS - OUTBAORD FLAP VANE INBOARD SUPPORT CORROSION - REPAIR.
